# SDR VTZA97584

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3418 · Stall Warning System
- Part: Stick Pusher
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6225 - IAD-BOS - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO BOTH AMBER STALL WARNING LIGHTS ILLUMINATED.  MAINTENANCE INSPECTED AND RESET STICK PUSHER.  OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR SERVIEC.  (M)
